Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Is it okay for hypertensive patients to take ferrous sulfate ?

hi, my mom s blood pressure is 150/100 and she says she has a low hemoglobin count that s why she wants to take ferrous.. is it okay for hypertensive patients to receive ferrous sulfate?
Asked On : Mon, 20 Jun 2011
Answers:  2 Views:  573
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
She can take Iron tablet once in a day if she is having anemia.
She might have constipation.
Ok and bye.
Answered: Mon, 20 Jun 2011
I find this answer helpful
Cardiologist, Interventional Dr. Raja Sekhar Varma's  Response
150/100 is NOT good BP control. The medicines should be adjusted to keep BP below 135/85. Also, the reason why hemoglobin is low should be found out. Only if the reason is iron-deficiency will ferrous sulphate tablets help. If the cause of anemia is different, there is no benefit with taking iron supplements.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor